# SDR SWIA202264685

- Difficulty date: January 6, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL ATTACHED TO STR20R BETWEEN FS349 AND FS364 HAS CORROSION.   (C CHECK RO 02/25/2022)   REPLACED INTERCOSTAL ATTACHED TO STR20R BETWEEN FS349 AND FS364 CORROSION.REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01,AND BOMBARDIER DWG SH670-31950 REV Y / C/W 51-900-1002-SKY
